MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ASD, INC. JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number 306601
Medical Device Problem Codes Disconnection (1171); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Device evaluation: two unused, unopened device samples were received.No damage or other anomalies were visually found.Based on analysis, the complaint cannot be confirmed as a manufacturing nonconformance, but is highly probable to be related to a variation in user technique.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.No correction or corrective actions will be conducted by the manufacturing facility at this time.Complaint information will continue to be monitored and corrective and preventative actions will be taken accordingly.
 
Event or Problem Description
It was reported that the customer needs to test the compatibility or mating of the catheters to their item number.It also stated that their customer is saying that the extension set and/or male luer pops off the catheter female luer during ct injection.This is intermittent, but they have seen an increase.They want to verify that all items are in spec and validate under high pressure injection.There was patient involvement and unknown patient harm/adverse event reported.Date of event was in march/april still on going.The event occurs at ct.Affected quantity 2 was reported.

Brand Name
JELCO SAFETY PROTECTIV PLUS CATHETERS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19331055
Report Number1219611-2024-00006
Device Sequence Number17870395
Product Code FOZ
UDI-Device Identifier10351688071170
UDI-Public(01)10351688071170(17)240930(10)4205708
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number306601
Device Lot Number4205708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown